Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Excluding subdivisions of infinite cliques


Authors: Neil Robertson, P. D. Seymour and Robin Thomas
Journal: Trans. Amer. Math. Soc. 332 (1992), 211-223
MSC: Primary 05C75; Secondary 05C05
DOI: https://doi.org/10.1090/S0002-9947-1992-1079057-3
MathSciNet review: 1079057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every infinite cardinal $ k$ we characterize graphs not containing a subdivision of $ {K_k}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C75, 05C05

Retrieve articles in all journals with MSC: 05C75, 05C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1079057-3
Article copyright: © Copyright 1992 American Mathematical Society